# SDR CALA2014072801012

- Difficulty date: July 25, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 45,103 hours, 15,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK BS 440R FRAME CRACKED ON BRACKET FASTENERS BETWEEN STRINGERS 8 - 9R. DOT 026 NOTE SDR FORM ATTACHED.  ACCOMPLISHED REPAIR IAW EA 5310-04716 REV E.  SEE BELOW STEPS.  THIS REPAIR IS A CATEGORY A.  NO FURTHER INSPECTION REQUIRED.
